MathSciNet Relay Station
MathSciNet bibliographic data
MR43392 46.3X
Kadison, Richard V. Isometries of operator algebras. Ann. Of Math. (2) 54, (1951). 325–338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement